Alert archive / Maryland / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jun 1, 2015, 4:36 PM EDT for Harford County, Maryland. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2015, 4:36 PM EDT (20:36 UTC)
- Expired
- Jun 1, 2015, 10:06 PM EDT
- In force
- 6 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
County Harford County, MD
The radar
The Dover AFB radar (KDOX), 108 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:22 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 1, 2:22 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
222 PM EDT MON JUN 1 2015
.SYNOPSIS...
A COLD FRONT WILL SLOWLY PASS THROUGH THE AREA TONIGHT THROUGH
TUESDAY. THE BOUNDARY WILL STALL TO THE SOUTH DURING THE MIDDLE
PORTION OF THE WEEK BEFORE DIMINISHING LATE IN THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
LOW PRESSURE IS OVER SOUTHERN PENNSYLVANIA THIS AFTERNOON AND A
COLD FRONT EXTENDS SOUTHWEST FROM THIS SYSTEM INTO WEST VIRGINIA.
THE COLD FRONT WILL SLOWLY DROP SOUTH AND EAST INTO THE POTOMAC
HIGHLANDS LATE THIS AFTERNOON AND EVENTUALLY THROUGH THE
WASHINGTON AND BALTIMORE METROPOLITAN AREAS LATE TONIGHT.
A SOUTHERLY FLOW AHEAD OF THE COLD FRONT HAS KEPT WARM AND HUMID
CONDITIONS IN PLACE. THERE HAS BEEN ENOUGH SUNSHINE FOR MAX TEMPS
TO RANGE FROM THE UPPER 60S ALONG PORTIONS OF THE ALLEGHENY FRONT
TO THE MID AND UPPER 80S ACROSS MOST LOCATIONS EAST OF THE BLUE
RIDGE MOUNTAINS. DOWNTOWN DC AND BALTIMORE MAY EVEN APPROACH 90
DEGREES. THE HEAT AND HUMIDITY HAS CAUSED MODERATE AMOUNTS OF
INSTABILITY AND SHEAR PROFILES REMAIN MARGINAL. LATEST
MESOANALYSIS SHOWS AROUND 1000 TO 1500 OF MLCAPE OVER MOST AREAS.
THE HIGHEST CAPE IS OVER THE WASHINGTON AND BALTIMORE METROPOLITAN
AREAS. THE CAPPING INVERSION IS WEAK AND IT IS ALREADY ERODING AS
EVIDENCED BY SHOWER AND THUNDERSTORM DEVELOPMENT ON RADAR. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE FOR THE
REST OF THIS AFTERNOON INTO THIS EVENING. WITH MODERATE
INSTABILITY AND MARGINAL SHEAR...A FEW THUNDERSTORMS MAY BE SEVERE
WITH LOCALLY DAMAGING WIND GUSTS BEING THE PRIMARY THREAT. AS OF
NOW...THE COVERAGE FOR SEVERE THUNDERSTORMS APPEARS THAT IT WILL
BE ISOLATED.
FLASH FLOODING IS ALSO A CONCERN...ESPECIALLY LATE THIS AFTERNOON
THROUGH THROUGH LATE THIS EVENING. A SOUTHWEST FLOW ALOFT MEANS
THAT THE STORM MOTION WILL BE NEARLY PARALLEL TO THE COLD
FRONT...WHICH ENHANCES THE THREAT FOR TRAINING CONVECTION. HIGH
RAINFALL RATES ARE EXPECTED GIVEN THE DEEP MOISTURE IN PLACE. IN
FACT...THERE WERE REPORTS OF RAINFALL RATES IN EXCESS OF 2 INCHES
PER HOUR ON SUNDAY JUST EAST OF WINCHESTER AND THE ATMOSPHERE IS
EVEN MORE MOIST OVERHEAD COMPARED TO SUNDAY. ALSO...THERE WAS
FLASH FLOODING UPSTREAM NEAR THE BOUNDARY OVER PENNSYLVANIA AND
NEW JERSEY SUNDAY. GIVEN THE THREAT FOR HEAVY RAINFALL IN SHORT
PERIODS OF TIME...TRAINING CONVECTION AND THE FACT THAT CONVECTION
WILL BE WIDESPREAD A FLASH FLOOD WATCH IS IN EFFECT FOR THE
WASHINGTON AND BALTIMORE METROPOLITAN AREAS AS WELL AS PORTIONS OF
EASTERN WEST VIRGINIA AS WELL AS NORTHERN AND CENTRAL VIRGINIA.
SHOWERS WILL HANG AROUND OVERNIGHT AS A WAVE OF LOW PRESSURE RIDES
ALONG THE BOUNDARY THAT WILL BE DROPPING SOUTHWARD.
HOWEVER...INTENSITY SHOULD DIMINISH DUE TO THE LOSS OF
INSTABILITY.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
THE COLD FRONT WILL CONTINUE TO DROP SOUTH TUESDAY EVENTUALLY
PASSING THROUGH THE CENTRAL SHENANDOAH VALLEY DURING THE AFTERNOON
HOURS. A POTENT UPPER-LEVEL LOW WILL CONTINUE TO SPIN OVER THE
TENNESSEE VALLEY. THE SOUTHWEST FLOW ALOFT WILL OVERRUN COOLER AIR
FROM THE NORTHERLY FLOW BEHIND THE FRONT...RESULTING IN PLENTY OF
CLOUDS ALONG WITH SHOWERS. THE BEST CHANCE FOR SHOWERS WILL BE
ACROSS CENTRAL AND SOUTHERN AREAS...CLOSER TO THE BOUNDARY.
LOCALLY HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE ACROSS THE
CENTRAL SHENANDOAH VALLEY PERHAPS INTO EXTREME SOUTHERN MARYLAND
WHERE THERE MAY BE MORE INSTABILITY.
MAX TEMPERATURES TUESDAY WILL BE MUCH COOLER AND WELL BELOW CLIMO
DUE TO THE NORTHERLY FLOW BEHIND THE FRONT ALONG WITH PLENTY OF
CLOUDS. MAX TEMPS ARE FORECAST TO RANGE FROM THE MIDDLE 60S NEAR
THE MASON-DIXON LINE TO THE UPPER 60S/LOWER 70S NEAR WASHINGTON
AND BALTIMORE TO THE MID AND UPPER 70S IN THE CENTRAL SHENANDOAH
VALLEY.
THE BOUNDARY WILL STALL OUT TO THE SOUTH FOR TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT WHILE THE UPPER-LEVEL LOW CONTINUES TO SPIN OVER
THE TENNESSEE VALLEY. PLENTY OF CLOUDS ALONG WITH UNUSUALLY COOL
CONDITIONS ARE EXPECTED FOR THIS TIME OF YEAR. RAIN IS LIKELY
DURING THIS TIME. THE HIGHEST CONFIDENCE FOR RAIN WILL BE ACROSS
CENTRAL AND SOUTHERN AREAS...BUT THE LATEST GUIDANCE HAS TRENDED
FARTHER NORTH INTO NORTHERN AREAS AS WELL. TRENDED THE FORECAST
THIS WAY...BUT THAT TREND MAY HAVE TO CONTINUE.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
A CUT-OFF MIDDLE AND UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY
WORK EASTWARD ACROSS THE TENNESSEE VALLEY AND MID ATLANTIC REGION
THURSDAY THROUGH FRIDAY. EXPECT THE CHANCE FOR SHOWERS AND AN
ISOLATED THUNDERSTORM IN SPOTS WITH RESPECT TO THE MID AND UPPER
LEVEL LOW WITH THE BETTER CHANCE ON THURSDAY. RAIN COVERAGE AND
INTENSITY SHOULD DIMINISH THURSDAY NIGHT THROUGH FRIDAY NIGHT AS A
WEAK SURFACE AREA OF HIGH PRESSURE BUILDS IN FROM THE WEST.
THE NEXT UPPER LEVEL LOW PRESSURE SYSTEM WILL ARRIVE LATE SATURDAY
INTO SUNDAY...POSSIBLY SLOWING DOWN IN ITS EASTWARD PROGRESSION LATE
SUNDAY INTO SUNDAY NIGHT. THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS AHEAD OF THE SYSTEM EACH PERIOD. AN ASSOCIATED COLD
FRONT WILL STALL MONDAY...ALLOWING FOR ADDITIONAL SHOWERS TO DEVELOP
IN THE REGION.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE LATE THIS
AFTERNOON THROUGH THIS EVENING. SUBVFR CONDITIONS ARE EXPECTED IN
HEAVY RAINFALL. THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS THIS
THROUGH THIS EVENING. NORTHERLY WINDS WILL DEVELOP BEHIND A COLD
FRONT LATE TONIGHT. SHOWERS WILL CONTINUE OVERNIGHT. LOW CLOUDS
DUE WILL DEVELOP LATE TONIGHT AND LAST THROUGH TUESDAY WITH
MVFR/IFR CONDITIONS EXPECTED. SHOWERS ARE LIKELY TUESDAY
MORNING...BUT THERE MAY BE SOME DRIER AIR THAT WORKS ITS WAY IN
FOR A LULL IN ACTIVITY TUESDAY AFTERNOON. THE BEST CHANCE FOR THE
LULL WILL BE ACROSS THE NORTHERN TERMINALS.
WARM AIR WILL CONTINUE TO OVERRUN COOL AIR BEHIND A COLD FRONT
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. MORE LOW CLOUDS ARE
EXPECTED WITH IFR/MVFR CONDITIONS. RAIN IS LIKELY DURING THIS
TIME.
MVFR OR IFR CONDITIONS POSSIBLE THURSDAY THROUGH FRIDAY WITH
SHOWERS AND THUNDERSTORMS DEVELOPING IN THE REGION.
&&
.MARINE...
THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON THROUGH
THIS EVENING. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AND HEAVY RAINFALL THAT CAN REDUCE VISIBILITY BELOW
ONE MILE AT TIMES.
SOUTHERLY WINDS WILL CONTINUE AHEAD OF A COLD FRONT THIS
AFTERNOON INTO THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FOR THE MIDDLE PORTION OF THE BAY AND LOWER TIDAL POTOMAC
RIVER DURING THIS TIME. THE GRADIENT WILL BE STRONGEST ACROSS
THESE AREAS. THE GRADIENT WILL WEAKEN TONIGHT INTO TUESDAY AS A
COLD FRONT DROPS THROUGH. HOWEVER...NORTH TO NORTHEAST WINDS ARE
EXPECTED TO INCREASE BEHIND THE FRONT TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE
MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC DURING THIS TIME.
A NORTHEAST FLOW WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT AS
THE BOUNDARY STALLS OUT TO OUR SOUTH. A SMALL CRAFT ADVISORY MAY
BE NEEDED FOR PORTIONS OF THE WATERS DURING THIS TIME.
NO MARINE HAZARDS THURSDAY THROUGH FRIDAY.
&&
.CLIMATE...
UNUSUALLY COOL CONDITIONS ARE EXPECTED BEHIND A COLD FRONT FOR
TUESDAY AND WEDNESDAY DUE TO NORTHERLY WINDS AND PLENTY OF CLOUDS.
BELOW ARE THE RECORD LOW MAX TEMPS FOR THOSE DATES.
TUESDAY JUNE 2ND...
IAD: 64 DEGREES IN 1975
DCA: 53 DEGREES IN 1907
BWI: 53 DEGREES IN 1907
WEDNESDAY JUNE 3RD...
IAD: 56 DEGREES IN 1997
DCA: 58 DEGREES IN 1997
BWI: 57 DEGREES IN 1997
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ004>006-011-013-
014-016-503>508.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ026>031-038>040-
050>056-501-502-505>507.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ050-053-055.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ532>534-
537-540>543.
SMALL CRAFT ADVISORY FROM NOON TUESDAY TO 6 AM EDT WEDNESDAY
FOR ANZ530>534-537>543.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ANZ535-538.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM EDT WEDNESDAY
FOR ANZ536.
&&
SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...KLW
AVIATION...BJL/KLW
MARINE...BJL/KLWHazardous weather outlook, Jun 1, 10:13 AM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1013 AM EDT MON JUN 1 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-021000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1013 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS AS WELL AS THE VIRGINIA PIEDMONT. PLEASE REFER TO FLASH FLOOD WATCH MESSAGE WBCFFALWX FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF HEAVY RAINFALL ARE EXPECTED TUESDAY THROUGH THURSDAY. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING OF SMALL STREAMS...CREEKS AND URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY BUT REPORTS OF HEAVY RAINFALL AND FLOODING WOULD BE GREATLY APPRECIATED. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-021000- WASHINGTON-FREDERICK-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE- GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-NORTHERN FAUQUIER- SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND- WESTERN LOUDOUN-EASTERN LOUDOUN-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1013 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT THERE IS A FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTHERN AND CENTRAL VIRGINIA...EASTERN WEST VIRGINIA AND NORTH-CENTRAL MARYLAND FROM THIS AFTERNOON THROUGH LATE TONIGHT. PLEASE REFER TO FLASH FLOOD MESSAGE WBCFFALWX FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF HEAVY RAINFALL ARE EXPECTED TUESDAY THROUGH THURSDAY. HEAVY RAINFALL FROM THUNDERSTORMS MAY LEAD TO LOCALIZED FLASH FLOODING OF SMALL STREAMS...CREEKS AND URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED BUT REPORTS OF HEAVY RAINFALL AND FLOODING WOULD BE APPRECIATED.
In the hours before
Local storm report, Jun 1, 3:37 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
337 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM MARINE TSTM WIND 2 SE COBB ISLAND 38.24N 76.83W
06/01/2015 M39 MPH ANZ537 MD BUOY
34-KNOT WIND GUST MEASURED AT COBB POINT BUOY.
&&
EVENT NUMBER LWX1500160
DHLocal storm report, Jun 1, 3:48 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
348 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM MARINE TSTM WIND 2 ENE PATUXENT RIVER NA 38.28N 76.41W
06/01/2015 M54 MPH ST. MARYS MD AWOS
47-KNOT WIND GUST MEASURED AT PATUXENT RIVER NAVAL
STATION.
&&
EVENT NUMBER LWX1500161
DHLocal storm report, Jun 1, 4:26 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
426 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG 2 NE GREAT MILLS 38.25N 76.48W
06/01/2015 ST. MARYS MD 911 CALL CENTER
A TREE WAS REPORTED DOWN ON QUATMAN ROAD NEAR GREAT
MILLS ROAD.
&&
EVENT NUMBER LWX1500162
DHLocal storm report, Jun 1, 4:29 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
429 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG CALIFORNIA 38.30N 76.49W
06/01/2015 ST. MARYS MD 911 CALL CENTER
A TREE WAS REPORTED DOWN AT THE INTERSECTION OF SPRUCE
DRIVE AND CHESTNUT ROAD.
&&
EVENT NUMBER LWX1500163
DHLocal storm report, Jun 1, 4:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM MARINE TSTM WIND 2 E ROSSLYN 38.90N 77.04W
06/01/2015 M39 MPH DISTRICT OF COLUMB DC MESONET
34-KNOT WIND GUST MEASURED AT GEORGE WASHINGTON
UNIVERSITY MESONET.
&&
EVENT NUMBER LWX1500164
DHLocal storm report, Jun 1, 4:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
436 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 2 S BETHEL 39.00N 78.04W
06/01/2015 M0.88 INCH WARREN VA TRAINED SPOTTER
NICKEL SIZE HAIL
&&
EVENT NUMBER LWX1500165
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 10:06 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 24 min |
| Jun 1, 12:09 AM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 1, 4:22 AM EDT | Flash Flood Watch | LWX | Arlington, Clarke, Culpeper, Fairfax, Fauquier, Frederick and 17 more | 23 hr |
| Jun 1, 1:30 PM EDT | Small Craft Advisory | LWX | 4 days | |
| Jun 1, 2:02 PM EDT | Special Marine Warning | LWX | 58 min | |
| Jun 1, 2:15 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, City of Charlottesville | 30 min |
| Jun 1, 2:58 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 1, 3:34 PM EDT | Special Marine Warning | LWX | 86 min | |
| Jun 1, 4:06 PM EDT | Special Marine Warning | LWX | 54 min | |
| Jun 1, 4:13 PM EDT | Flash Flood Warning | LWX | Rockingham | 3 hr |
| Jun 1, 4:41 PM EDT | Severe Thunderstorm Warning | LWX | Shenandoah, Warren | 34 min |
| Jun 1, 5:00 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Shenandoah, Warren | 45 min |
| Jun 1, 5:02 PM EDT | Special Marine Warning | LWX | 88 min | |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Rappahannock, Shenandoah, Warren | 23 min |
| Jun 1, 5:25 PM EDT | Special Marine Warning | LWX | 65 min | |
| Jun 1, 5:36 PM EDT | Special Marine Warning | LWX | 84 min | |
| Jun 1, 6:15 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria | 30 min |
| Jun 1, 6:16 PM EDT | Special Marine Warning | LWX | 44 min | |
| Jun 1, 6:20 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 25 min |
| Jun 1, 6:28 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria | 32 min |
| Jun 1, 6:34 PM EDT | Special Marine Warning | LWX | 116 min | |
| Jun 1, 6:41 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 34 min |
| Jun 1, 2:59 PM EDT | Severe Thunderstorm Warning | LWX | Saint Mary's | 46 min |
| Jun 1, 5:05 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore | 25 min |
| Jun 1, 5:24 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel | 36 min |
| Jun 1, 6:06 PM EDT | Flash Flood Warning | LWX | Baltimore, Harford, City of Baltimore | 3 hr |
| Jun 1, 6:57 PM EDT | Flash Flood Warning | LWX | Prince George's | 2 hr |
Nearby
Flash Flood Warnings in Maryland, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.